Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Large pink spotches on thighs, no pain, enlarging, itchy, burning sensation. How can i treat them?

Hi. I am 68 and have lost about 36 lbs since Dec 2012. I have been riding an exercise bike and walking a lot. Also change of eating habits. A number of weeks ago I noticed large pink spotches on my thighs but no pain. Within the last few days these have enlarged and itch and have a burning sensation (like sunburn). Especially after a shower. Any idea as to cause and how to treat them. Thanks for taking your time.
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
welcome to healthcare magic forum .
thank you for your query .
it look like dermatitis ,may be due to allergy or infection .
you need to apply good moisturizer lotion over skin
mild steroid will work on pink spot
for itching cetrizine will work
better to consult dermatologist if not improve .
wear loose and cotton cloths .
i hope i answered your query .
Answered: Mon, 15 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor